- 20 Mar 2010 by littledeb102000
- 21 Mar 2010
- flexeril, methocarbamol, tramadol
I am feeling after effects of tramadol, methocarbamol and flexeril after 5 days of stopping the drugs. Is this normal or should I seek help?
Tramadol acts like a opiate on your pain receptors. So if you have been taking it for awhile then you can have withdrawals. You should start to feel better after the 5-6 day. Hang in there... Dave
I know the question has already been answered but to put your mind at rest i had after effects from tramadol until about 10 days after taking/stopping them, although i was on them for a long time. But just to say it can happen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2011 • 25 answers
Posted 13 Dec 2013 • 4 answers
Posted 17 Oct 2014 • 4 answers
Posted 27 Jun 2016 • 2 answers
Posted 30 Nov 2016 • 1 answer